# SDR C2XA02TY139

- Difficulty date: September 10, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 8,096 hours, 5,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2-C CHECK, CORROSION WAS FOUND ON LT LAV AREA FLOORBEAM.  MAINTENANCE REMOVED AND REPLACED LT LAV AREA FLOORBEAM, ALODINED, PRIMED AND PAINTED IAW EMB 135/145 SRM 53-30-01; 51-40-02; 51-21-03; 51-40-01 AND EMB 135/145 CPM 51-21-04, 05, 06.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
